# SDR 97UAL900206

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 110 KNOTS DUE TO VIBRATION AND PULLING TO THE RIGHT.  *S/D*  DISCOVERED TIRE AT POSITION 7F (NR 13) LOOSE.  RETORQUED ALL TIRE POSITIONS ON RBLG AND RWLG.  REPLACED TIRE AT POSITION 7F, OPERATION CHECKS NORMAL.
